# SDR SWIA200819234

- Difficulty date: February 13, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 14,217 hours, 12,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6456 - EMERGENCY LIGHT ADJACENT TO CABIN DOOR IS INOP.  REPAIRED WIRE AS REQUIRED.  OPS CHECK GOOD.
